Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On torsion in $ H$-spaces of rank two


Author: Kai K. Dai
Journal: Proc. Amer. Math. Soc. 33 (1972), 140-142
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9939-1972-0290360-X
MathSciNet review: 0290360
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let X be an arcwise connected H-space that is also a finite CW complex. If X has rank two and if its $ \bmod\;2$ cohomology is primitively generated, then X has no p-torsion for $ p \geqq 5$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0290360-X
Keywords: H-spaces, rank, type, p-torsion, primitive and indecomposable elements
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society